Communications in Mathematical Physics

Convergence of Bogoliubov's method of renormalization in momentum space

W. Zimmermann

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 15, Number 3 (1969), 208-234.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103841945

Mathematical Reviews number (MathSciNet)
MR0255162

Zentralblatt MATH identifier
0192.61203

Subjects
Primary: 81.28

Citation

Zimmermann, W. Convergence of Bogoliubov's method of renormalization in momentum space. Comm. Math. Phys. 15 (1969), no. 3, 208--234. https://projecteuclid.org/euclid.cmp/1103841945.


Export citation